Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 357, Number 7
HTML articles powered by AMS MathViewer

A rigid subspace of the real line whose square is a homogeneous subspace of the plane
L. Brian Lawrence PDF
Trans. Amer. Math. Soc. 357 (2005), 2535-2556
Cycles on curves over global fields of positive characteristic
Reza Akhtar PDF
Trans. Amer. Math. Soc. 357 (2005), 2557-2569
On nonlinear wave equations with degenerate damping and source terms
Viorel Barbu, Irena Lasiecka and Mohammad A. Rammaha PDF
Trans. Amer. Math. Soc. 357 (2005), 2571-2611
The Bergman metric and the pluricomplex Green function
Zbigniew Błocki PDF
Trans. Amer. Math. Soc. 357 (2005), 2613-2625
Estimates of the derivatives for parabolic operators with unbounded coefficients
Marcello Bertoldi and Luca Lorenzi PDF
Trans. Amer. Math. Soc. 357 (2005), 2627-2664
On homeomorphism groups of Menger continua
Jan J. Dijkstra PDF
Trans. Amer. Math. Soc. 357 (2005), 2665-2679
Good measures on Cantor space
Ethan Akin PDF
Trans. Amer. Math. Soc. 357 (2005), 2681-2722
Brauer groups of genus zero extensions of number fields
Jack Sonn and John Swallow PDF
Trans. Amer. Math. Soc. 357 (2005), 2723-2738
Finite dimensional representations of invariant differential operators
Ian M. Musson and Sonia L. Rueda PDF
Trans. Amer. Math. Soc. 357 (2005), 2739-2752
Homotopical localizations of module spectra
Carles Casacuberta and Javier J. Gutiérrez PDF
Trans. Amer. Math. Soc. 357 (2005), 2753-2770
Commutative ideal theory without finiteness conditions: Primal ideals
Laszlo Fuchs, William Heinzer and Bruce Olberding PDF
Trans. Amer. Math. Soc. 357 (2005), 2771-2798
Poisson brackets associated to the conformal geometry of curves
G. Marí Beffa PDF
Trans. Amer. Math. Soc. 357 (2005), 2799-2827
Saddle surfaces in singular spaces
Dimitrios E. Kalikakis PDF
Trans. Amer. Math. Soc. 357 (2005), 2829-2841
Weighted estimates in $L^{2}$ for Laplace’s equation on Lipschitz domains
Zhongwei Shen PDF
Trans. Amer. Math. Soc. 357 (2005), 2843-2870
Dimension of families of determinantal schemes
Jan O. Kleppe and Rosa M. Miró-Roig PDF
Trans. Amer. Math. Soc. 357 (2005), 2871-2907
Nonlinear Schrödinger equations with Hardy potential and critical nonlinearities
Didier Smets PDF
Trans. Amer. Math. Soc. 357 (2005), 2909-2938
Translation and shuffling of projectively presentable modules and a categorification of a parabolic Hecke module
Volodymyr Mazorchuk and Catharina Stroppel PDF
Trans. Amer. Math. Soc. 357 (2005), 2939-2973